MAUDE Adverse Event Report: AVID MEDICAL, INC. GENERAL SURGICAL PROCEDURE KIT

AVID MEDICAL, INC. GENERAL SURGICAL PROCEDURE KIT
Model Number SINA234
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the event was not returned for evaluation.The root cause of the nonconformance could not be identified due to limited information provided by reporter.There was no lot number or component identification provided after multiple inquiries.There is no picc trim tool included in the kit reference provided.There is no history of similar complaints received.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.
 
Event or Problem Description
A picc line sterile setup was completed per protocol.After catheter was cut with trim tool (that comes with picc line catheter kit), the line was flushed with nss numerous times to check for any defects; none were noted before insertion.After access was gained, picc catheter was threaded through the transducer with forceps (splinter, 4.5 fine point) that are included in the neonatal procedure picc pack.Once line was threaded and transduced was removed, line was flushed and noted to be leaking at the insertion site.The line was repositioned and flushed again; leak was still observed.The physician was notified of the leak and came to the patient's bedside.The line was pulled back approximately 3 cm and a hole was noted in the catheter and the line was removed from the patient.Additional information was requested on october 10, 2024, october 14, 2024, and october 16, 2024, with no response received from the customer.

Brand Name
GENERAL SURGICAL PROCEDURE KIT
Common Device Name
GENERAL SURGICAL PROCEDURE KIT
Manufacturer (Section D)
AVID MEDICAL, INC.
9000 westmont drive
stonehouse commerce park
toano, VA 23168
Manufacturer (Section G)
AVID MEDICAL, INC.
9000 westmont drive
toano, VA 23168
Manufacturer Contact
nichole coggins
9000 westmont drive
toano,, VA 23168
8287820529
MDR Report Key20547518
Report Number1047429-2024-00005
Device Sequence Number7988241
Product Code LRO
UDI-Device Identifier10809160326596
UDI-Public10809160326596
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSINA234
Device Catalogue NumberSINA234
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Initial Report FDA Received Date10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown